Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online
Ask a Urologist   »  

Had pain at head of penis after urinating and also leak semen after ejaculation. Prostate cancer?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5679 Questions
Question
Last summer a problem started . I had a pain in the head of my penis after urinating. I also would have to really shake out urine when I was done to avoid leaking. It seemed to go away only to return this summer. Also seem to leak seamen after ejaculation. I'm 37 and am afraid I have prostate cancer
Posted Tue, 8 Oct 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. Grzegorz Stanko 26 minutes later
Brief Answer:
Prostate cancer is hardly possible.

Detailed Answer:
Hello!

Thank you for the query.

Prostate cancer is really rare at your age. Moreover, your symptom are not characteristic for this disease. So you should not worry about it.
Pain after urinating and leaking are most likely symptoms of urethra infection, prostate inflammation,urinary bladder inflammation.
If you have also occasionally sharp pain near the anus, sperm is more yellow than white, prostate inflammation is very possible.

I suggest you to have urine analysis and urine culture test. Ciprofloxacine 500 mg twice a day treatment should help with all mentioned conditions.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Had pain at head of penis after urinating and also leak semen after ejaculation. Prostate cancer? 6 minutes later
what about pain in groin and testicle pain?I have had a cyst above my left trsticle for 25 years and wonder if that is playing a role in this .
 
 
Answered by Dr. Grzegorz Stanko 2 minutes later
Brief Answer:
Testis inflammation or epidydimis is possible.

Detailed Answer:
Pain in groin and testicle pain can indicate testis inflammation or epidydimis. It can be also treated with the same antibiotic. Cyst is a benign condition and usually does not cause inflammation or other problems.
You may also have testis ultrasound in case of testis pain.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor